Discrete Accidental Symmetry for a Particle in a Constant Magnetic Field on a Torus

Al-Hashimi, Munir H.; Wiese, Uwe-Jens (2009). Discrete Accidental Symmetry for a Particle in a Constant Magnetic Field on a Torus. Annals of physics, 324(2), pp. 343-360. Kidlington, UK: Elsevier 10.1016/j.aop.2008.07.006

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics

UniBE Contributor:

Al-Hashimi, Munir and Wiese, Uwe-Jens

ISSN:

0003-4916

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:21

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1016/j.aop.2008.07.006

URI:

https://boris.unibe.ch/id/eprint/36473 (FactScience: 204988)

Actions (login required)

Edit item Edit item
Provide Feedback